Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

J88

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I had been taking my Accutane in two 20 mg chunks a day for the past month. But when I started taking them together (my doctor said I could) recently, I began experiencing dizzyness and lightheadedness. It has to be caused by the potency of the increased concentration -- I can see no other reason. Has anyone else encountered this? I'm going back to the old routine starting tomorrow because it's not a very pleasant feeling, hard to concentrate etc.
  2. http://www.acne.org/messageboard/Cost-of-A...UK-t163694.html
  3. Interesting, I wouldn't have expected a "cosmetic" drug treatment like accutane to be covered by a state-run healthcare program. (We all know it can be psychologically devastating).
  4. I have been in England for most of July and I have decided to stay until mid-August. Accutane has been working brilliantly so far. I don't want to lose momentum. So yesterday, I went to a private doctor because I wouldn't have been able to get into the state system fast enough. The consultation itself was over two-hundred American dollars, but after I paid for my prescription at the pharmacy, the experience as a whole turned out to be far cheaper in Britian. Keep in mind I got a one month supp
  5. I have a couple practical questions for you: 1). What SPF was your sunscreen rated? 2). Did you swim in a chlorinated pool while on vacation? I've read that the chlorine can help fade red marks. Did you ever use aloe vera gel to fade them? 3). Did you take the pills all at once each day or at separate times? I heard that the former way can be more effective. 4). When did the Accutane treatment seem to crest? In other words -- at what point was everything smooth sailing from there onwards? W
  6. For whatever biological reason, my face went crazy after my senior year in high school (I'm about to be a college sophomore). I've been struggling to contain the crap ever since. Doxycycline and Amoxocillin improved my condition on a very small margin. Salisylic acid and benzoyl peroxide topical creams only exacerbated the situation by causing fairly intense burning (I was so frustrated at certain points that I got overzealous with their application). I wish I had come to the realization that
  7. Frances, I've been reading over your progress and I feel very encouraged. For whatever biological reason, my face went crazy after my senior year in high school (I'm about to be a college sophomore). I've been struggling to contain the crap ever since. Doxycycline and Amoxocillin improved my condition on a very small margin. Salisylic acid and benzoyl peroxide topical creams only exacerbated the situation by causing fairly intense burning (I was so frustrated at certain points that I got overz
×